Aortic dissection & aortic aneurysm information support group

Aortic dissection, aortic aneurysm - The aorta - Life after an aortic dissection

I think I may have taken my warfarin twice today. It was just so hectic that I'm simply not sure, usually I'm so careful. Does anyone know if there are any signs that I should look out for? Or should I just shrug it off. Btw I take 6.5 mg as a daily dose. I just don't know what to do.

Views: 169

Add a Comment

You need to be a member of Aortic dissection & aortic aneurysm information support group to add comments!

Join Aortic dissection & aortic aneurysm information support group

Comment by Graeme on October 28, 2012 at 10:32

Bernie

I agree with Richard. If you have taken twice it should not affect you adversly. Just continue to take your medication as normal and if you have had a double dose your INR will have settled back within 3-4 days max to what it should be. Same thing if you forget your daily dose which i have done a few times... just take it the next day as normal ..

 

cheers

 

Graeme   

Comment by Richard Deal on October 25, 2012 at 12:22

Hi Bernie,

I wouldn't be too worried! Go and enjoy some green leafy veg today and if you really are concerned go and see your doctor and get an INR check on saturday! INR really only starts to get dangerous when you have upwards of 5 - and I am guessing your 6,5mg keeps you somewhere between 2,5 to 3... you would probably need to take 15mg more than your standard dose to get anywhere near 5.

take care,

r

LIFELONG MEMBERS

Our AD Facebook Page!

Visit Our Facebook Page/

OR - Post our Website Link to your Facebook Wall Profile
If you have the QR decode app in your smart camera phone - hold your camera phone over this QR CODE and it will automatically take your smart phone (*if you have the internet enabled on your phone) to our Facebook Page!

 OR - Use the QR Code above

What's a QR Code??
Download QR Reader App.

Our Twitter Feed!

Events

© 2019   Created by Graeme.   Powered by

Badges  |  Report an Issue  |  Terms of Service